EconPapers    
Economics at your fingertips  
 

Stochastic Models for the Infectivity Function in an Infinite Population of Susceptible Individuals

Viswanathan Arunachalam and Liliana Blanco

Journal of Probability and Statistics, 2017, vol. 2017, 1-6

Abstract:

Two stochastic models to study the course of the transient behaviour of the total infectivity present in an infinite population of susceptible individuals are developed. The conditional intensity function of the contagion comprises two components: one is due to the external sources only and the other is the contribution of each of the infected persons which is nonstationary in nature. The statistical characteristics of the number of infected individuals at any time are explicitly obtained. Estimation of the model parameters is also indicated.

Date: 2017
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/JPS/2017/9064821.pdf (application/pdf)
http://downloads.hindawi.com/journals/JPS/2017/9064821.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljps:9064821

DOI: 10.1155/2017/9064821

Access Statistics for this article

More articles in Journal of Probability and Statistics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnljps:9064821